# SDR DL76S060500

- Difficulty date: June 15, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 60,467 hours, 29,186 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE BS 903.5 FRAMES ON THE LT AND RT SIDES.  REPAIR ANGLES WERE INSTALLED.
